Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 6(22), Pages 174–214 (Mi umn6997)  

This article is cited in 2 scientific papers (total in 2 papers)

Surveys and translations

Some questions of the theory of almost periodic functions. II

B. M. Levitan


Full text: PDF file (3950 kB)

Bibliographic databases:

Citation: B. M. Levitan, “Some questions of the theory of almost periodic functions. II”, Uspekhi Mat. Nauk, 2:6(22) (1947), 174–214

Citation in format AMSBIB
\Bibitem{Lev47}
\by B.~M.~Levitan
\paper Some questions of the theory of almost periodic functions.~II
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 6(22)
\pages 174--214
\mathnet{http://mi.mathnet.ru/umn6997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27359}


Linking options:
  • http://mi.mathnet.ru/eng/umn6997
  • http://mi.mathnet.ru/eng/umn/v2/i6/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. David Cheban, “Levitan almost periodic solutions of infinite-dimensional linear differential equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2019, no. 2, 56–78  mathnet
    2. E. L. Shishkina, “Obschee uravnenie Eilera—Puassona—Darbu i giperbolicheskie $B$-potentsialy”, Uravneniya v chastnykh proizvodnykh, SMFN, 65, no. 2, Rossiiskii universitet druzhby narodov, M., 2019, 157–338  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:363
    Full text:242
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022